Alert archive / Pennsylvania / Wind Chill Warnings in 2015
Wind Chill Warning 4, NWS State College, PA
NWS State College, PA issued this wind chill warning at Feb 23, 2015, 3:39 AM EST for 9 counties in Pennsylvania. It took effect at Feb 23, 2015, 9:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2015, 3:39 AM EST (08:39 UTC)
- In effect from
- Feb 23, 2015, 9:00 PM EST
- Expired
- Feb 24, 2015, 9:00 AM EST
- In force
- 12 hr
- Issued by
- NWS State College, PA
Counties Cameron County, PA, Clinton County, PA, Elk County, PA, Lycoming County, PA, McKean County, PA, Potter County, PA, Sullivan County, PA, Tioga County, PA, Warren County, PA
The radar
The State College radar (KCCX), 71 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 656 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
362 WWUS41 KCTP 230839 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 339 AM EST MON FEB 23 2015 ...BITTER COLD AGAIN IN STORE FOR CENTRAL PENNSYLVANIA... PAZ004>006-010>012-037-041-042-232045- /O.NEW.KCTP.WC.W.0004.150224T0200Z-150224T1400Z/ /O.EXT.KCTP.WC.Y.0008.000000T0000Z-150224T0200Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE 339 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY. * LOCATIONS...THE NORTHERN MOUNTAINS. * WIND CHILLS...15 TO 25 DEGREES BELOW ZERO TODAY. WIND CHILLS OF 25 TO 30 BELOW ZERO TONIGHT. * TIMING...THE LOWEST WIND CHILL VALUES WILL OCCUR IN THE EARLY MORNING HOURS TODAY AND AGAIN TUESDAY...GENERALLY WITHIN A FEW HOURS OF SUNRISE EACH MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ017>019-024-025-033-034-045-046-049>053-058-232045- /O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 339 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS. * WIND CHILLS...10 TO 20 DEGREES BELOW ZERO. * TIMING...THE LOWEST WIND CHILL VALUES WILL OCCUR IN THE EARLY MORNING HOURS TODAY AND AGAIN TUESDAY...GENERALLY WITHIN A FEW HOURS OF SUNRISE EACH MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$
3 follow-up statements
923 WWUS41 KCTP 231907 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 207 PM EST MON FEB 23 2015 ...BITTER COLD AGAIN IN STORE FOR CENTRAL PENNSYLVANIA... PAZ004>006-010>012-037-041-042-240715- /O.CON.KCTP.WC.W.0004.150224T0200Z-150224T1400Z/ /O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T0200Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE 207 PM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND CHILL WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY... * LOCATIONS...THE NORTHERN MOUNTAINS. * WIND CHILLS...15 TO 30 DEGREES BELOW ZERO TODAY. * TIMING...MINIMUM WIND CHILLS LATE TONIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ017>019-024-025-033-034-045-046-049>053-058-240715- /O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 207 PM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS. * WIND CHILLS...10 TO 20 DEGREES BELOW ZERO. * TIMING...MINIMUM WIND CHILLS LATE TONIGHT INTO EARLY TUESDAY MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$
755 WWUS41 KCTP 240307 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1007 PM EST MON FEB 23 2015 ...BITTER COLD TONIGHT... PAZ004>006-010>012-037-041-042-241400- /O.CON.KCTP.WC.W.0004.000000T0000Z-150224T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE 1007 PM EST MON FEB 23 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * LOCATIONS...THE NORTHERN MOUNTAINS. * WIND CHILLS...25 TO 30 DEGREES BELOW ZERO IN THE MORNING. * TIMING...MINIMUM WIND CHILLS LATE TONIGHT AND EARLY TUESDAY MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA. * WINDS...SOUTHWEST 5 MPH OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ017>019-024-025-033-034-045-046-049>053-058-241400- /O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 1007 PM EST MON FEB 23 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST TUESDAY... * LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS. * WIND CHILLS...10 TO 15 DEGREES BELOW ZERO. * TIMING...MINIMUM WIND CHILLS LATE TONIGHT AND EARLY TUESDAY MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA. * WINDS...WEST 5 MPH OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$
422 WWUS41 KCTP 240850 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 350 AM EST TUE FEB 24 2015 ...BITTER COLD THIS MORNING... PAZ004>006-010>012-037-041-042-241400- /O.CON.KCTP.WC.W.0004.000000T0000Z-150224T1400Z/ WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...WARREN...BRADFORD...COUDERSPORT... ST. MARYS...RIDGWAY...EMPORIUM...RENOVO...MANSFIELD...WELLSBORO... LAPORTE 350 AM EST TUE FEB 24 2015 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...THE NORTHERN MOUNTAINS. * WIND CHILLS...25 TO 30 DEGREES BELOW ZERO. * TIMING...THROUGH MID MORNING. * IMPACTS...FROSTBITE AND HYPOTHERMIA. * WINDS...SOUTHWEST 5 MPH OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$ PAZ017>019-024-025-033-034-045-046-049>053-058-241400- /O.CON.KCTP.WC.Y.0008.000000T0000Z-150224T1400Z/ CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... STATE COLLEGE...JOHNSTOWN...ALTOONA...SOMERSET...BEDFORD... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...POTTSVILLE 350 AM EST TUE FEB 24 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...THE LAUREL HIGHLANDS AND CENTRAL MOUNTAINS INTO THE MIDDLE SUSQUEHANNA VALLEY AND POCONOS. * WIND CHILLS...10 TO 15 DEGREES BELOW ZERO. * TIMING...THROUGH MID MORNING. * IMPACTS...FROSTBITE TO EXPOSED SKIN IN AS LITTLE AS 30 MINUTES. * WINDS...WEST 5 MPH OR LESS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU WILL BE OUTDOORS...DRESS IN LAYERS AND WEAR A HAT AND GLOVES. YOUNG CHILDREN...THE ELDERLY AND THE HOMELESS ARE ESPECIALLY VULNERABLE TO THE COLD. APPROPRIATE ACTION SHOULD BE TAKEN TO ENSURE PETS HAVE ADEQUATE PROTECTION FROM THE COLD TEMPERATURES. && $$
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind chill warning went out at Feb 23, 1:06 AM EST, 2 hours 33 minutes earlier.
Area forecast discussion, Feb 23, 1:06 AM EST, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 106 AM EST MON FEB 23 2015 .SYNOPSIS... AN ARCTIC COLD FRONT WILL MOVE THROUGH CENTRAL PENNSYLVANIA TONIGHT INTO EARLY MONDAY. HIGH PRESSURE WILL MAINTAIN COLD AND DRY WEATHER THROUGH TUESDAY. A REINFORCING ARCTIC COLD FRONT WILL PUSH THROUGH THE AREA EARLY WEDNESDAY ENSURING BELOW NORMAL TEMPERATURES THROUGH THE END OF THE MONTH...LIKELY SOLIDIFYING A PLACE IN THE RECORD BOOKS AS THE COLDEST FEBRUARY ON RECORD FOR MANY LOCATIONS THROUGHOUT CENTRAL PENNSYLVANIA. && .NEAR TERM /UNTIL 7 AM THIS MORNING/... TEMPERATURES DROPPING AS EXPECTED ACROSS THE POND...BUT NO NOTEWORTHY DOWNWARD TICK IN OBS ON THE AMERICAN SIDE JUST YET. HOWEVER...THE WIND SHIFT TO THE NORTHWEST IS DECIDEDLY THROUGH ALL THE OBS TO THE N/W OF KBFD. IT WILL PASS THERE IN MINUTES. THE SNOW IS REALLY LIGHT AND COULD MAKE A VERY THIN COAT ON THE GROUND IN THE W/NW. WIND CHILLS COULD DIP INTO THE 20S BELOW ZERO LATE TONIGHT IN THE NW IF IT CLEARS OUT WELL. WILL CONTINUE ON WITH THE LONG TERM WIND CHILL ADVY AS THOSE REALLY DANGEROUSLY LOW VALUES WILL BE ISOLATED/BRIEF. HOWEVER...IT WILL BE ANOTHER VERY COLD MORNING AT THE BUS STOP. && .SHORT TERM /7 AM THIS MORNING THROUGH 6 PM TUESDAY/... OTHER THAN THE USUAL UPSLOPE CLOUDS AND SPOTTY LIGHT SNOW SHOWERS...MONDAY WILL BE COLD AND DRY WITH HIGHS STRUGGLING TO REACH ZERO OVER THE NORTH TO MID/UPPER TEENS OVER THE FAR SE. MANY LOCATIONS COULD SEE MORNING HIGHS WITH STEADY CAA PERHAPS MITIGATING DIURNAL EFFECTS...LEADING TO STEADY TO FALLING DAYTIME TEMPS. MINIMUM WIND CHILLS ARE EXPECTED MONDAY NIGHT INTO EARLY TUESDAY WITH THE LOWEST VALUES AROUND 25 BELOW ACROSS THE NRN TIER. CONVERTED WC WATCH TO ADVY AND SIMPLIFIED TIMING RUNNING THE HEADLINE THROUGH 14Z TUE/9AM. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... WITH A VERY COLD WEEK AHEAD...IT LOOKS REASONABLE THAT THIS MONTH WILL END UP BEING THE COLDEST FEBRUARY ON RECORD OVER MUCH OF THE REGION...AND MAY EVEN BE THE COLDEST MONTH ON RECORD WHICH IS PRETTY IMPRESSIVE BY CLIMATE STANDARDS. SEE CLIMATE SECTION FOR MORE DETAILS ON THE RECORD COLD. MED RANGE GUIDANCE ALL INDICATING DEEP UPPER LVL TROF REMAINS CENTERED OVER THE EASTERN CONUS THRU THE END OF THE WORK WEEK...ENSURING TEMPS WILL REMAIN WELL BLW NORMAL. WILL HAVE TO WATCH A SOUTHERN STREAM SHORTWAVE FOR LATE WEEK...BUT LATEST OPER AND ENSEMBLE MDL GUIDANCE KEEP TRACK THIS FEATURE AND ASSOC PRECIP WELL SOUTH OF PA. BEST CHC OF PRECIP BTWN TUE-SAT WILL LIKELY COME WITH PASSAGE OF RE-ENFORCING ARCTIC COLD FRONT TUE NIGHT/WED AM. THIS MOISTURE STARVED FRONTAL BNDRY WILL LIKELY BRING ONLY MINOR SNOW ACCUMS TO THE N/W MTNS. TEMPS SHOULD AVERAGE 20-25F BLW NORMAL THRU THE END OF THE WEEK. MED RANGE GUIDANCE STILL POINTS TOWARD A SUBTLE PATTERN SHIFT BY NEXT WEEKEND...WITH AXIS OF UPPER TROF SHIFTING WESTWARD...ALLOWING A MUCH MILDER SW FLOW TO OVERSPREAD THE EASTERN CONUS. 12Z ECENS AND GEFS SUPPORT TEMPS RETURNING TO NEAR SEASONAL LEVELS BY ARND NEXT SUNDAY. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... BRIEF REDUCTION IN CONDITIONS ACROSS THE MOUNTAINS THE NEXT FEW HOURS...AS A STRONG COLD FRONT DROPS SE. OTHERWISE VFR CONDITIONS TODAY AND TONIGHT. ALSO A FEW SNOW SHOWERS. FRONT ALREADY PAST BFD. MAIN THING TODAY WILL BE GUSTY WINDS AND FALLING TEMPERATURES. WINDS DIE DOWN BY LATE AFTERNOON...EARLY EVENING...AS HIGH PRESSURE BUILDS EASTWARD FROM THE PLAINS. A FEW SNOW SHOWERS ON WED...AS ANOTHER FRONT DROPS SOUTHWARD. THIS SYSTEM NOT AS INTENSE AS RECENT SYSTEMS...SO NOT EXPECTING HEAVY SNOW SQUALLS. OUTLOOK... TUE...NO SIG WX EXPECTED. WED...SNOW SHOWERS/REDUCED VSBYS LKLY WITH NEXT ARCTIC FROPA. THU-FRI...NO SIG WX EXPECTED ATTM. && .CLIMATE... THROUGH 2/21/2015...HARRISBURG /MDT/ AVG. MONTHLY TEMPERATURE IS 20.7 DEGREES. THIS CURRENTLY RANKS #1 COLDEST FEBRUARY ON RECORD WITH 7 MORE DAYS TO GO IN THE MONTH. THE 20.7 AVG. MONTHLY TEMPERATURE CURRENTLY RANKS #4 COLDEST MONTH ALL-TIME/ON RECORD BEHIND #3 JANUARY 1994 (20.3) ... #2 JANUARY 1977 (20.1) AND #1 JANUARY 1918 (19.1). NONE OF THE RECORD YEARS WERE LEAP YEARS WITH 29 DAYS. THROUGH 2/21/2015...WILLIAMSPORT /IPT/ AVG. MONTHLY TEMPERATURE IS 18.0 DEGREES. THIS CURRENTLY RANKS #1 COLDEST FEBRUARY ON RECORD WITH 7 MORE DAYS TO GO IN THE MONTH. THE 18.0 AVG. MONTHLY TEMPERATURE CURRENTLY RANKS #3 COLDEST MONTH ALL-TIME/ON RECORD BEHIND #2 JANUARY 1918 (16.5) ... #1 JANUARY 1977 (14.9). NONE OF THE RECORD YEARS WERE LEAP YEARS WITH 29 DAYS. DAILY RECORD LOW TEMPERATURES ARE IN JEOPARDY FOR 2/23 AND 2/24: MDT: +6/1964...-1/1889 IPT: -6/1972...-5/1924 && .CTP WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 9 AM EST TUESDAY FOR PAZ004>006- 010>012-017>019-024-025-033-034-037-041-042-045-046-049>053- 058. && SYNOPSIS...STEINBUGL NEAR TERM...DANGELO SHORT TERM...STEINBUGL LONG TERM...FITZGERALD AVIATION...MARTIN CLIMATE...STEINBUGL
Hazardous weather outlook, Feb 23, 3:35 AM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 335 AM EST MON FEB 23 2015 PAZ017>019-024-025-033-034-045-046-049>053-058-240845- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET- BEDFORD-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 335 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ026>028-035-036-056-057-059-063>066-240845- HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-PERRY-DAUPHIN-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 335 AM EST MON FEB 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. WIND CHILLS BETWEEN 5 ABOVE AND 5 BELOW ZERO ARE LIKELY TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILLS BETWEEN 0 AND 10 BELOW ARE LIKELY THROUGH TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-037-041-042-240845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN- 335 AM EST MON FEB 23 2015 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...WIND CHILL WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. WIND CHILL WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Chill Warnings in Pennsylvania, 2015Every wind chill warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.